Previous |  Up |  Next


Title: O křivce horopter (Czech)
Title: On a curve consisting of horopters (English)
Title: Über die Horopterkurve (German)
Author: Jeřábek, Václav
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
Volume: 40
Issue: 1
Year: 1911
Pages: 15-21
Category: math
idZBL: JFM 42.0572.09
DOI: 10.21136/CPMF.1911.123099
Date available: 2009-08-29T15:01:19Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_040-1911-1_4.pdf 1.028Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo